# SDR SWAA2022030404599

- Difficulty date: March 13, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 54,762 hours, 33,471 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LW AFT FUEL BOOST PUMP FAILS RESISTANCE MEASUREMENT (REF 723-150-00-01 STEP 2) DUE TO CORROSION NOTED AT BONDING STRAP LOCATIONS. LW IRSS 145 / REPAIRED CORROSION DAMAGE ON L/W REAR SPAR WEB BELOW FUEL BOOST PUMP AT BONDING STRAP LOCATIONS IAW ATS ER # 19-02491 REV IR AND CUSTOMER ACCEPTANCE SWA EA 1-757-16148 REV IR.
